Hope it works out ok for you. I'm on it too now, but still have to take Solian with it for another week at least. I can only take 40mg twice per day of Geodon at the moment - any higher dose makes me feel drugged and sleepy. Apparently it's not effective at low doses, so I'm not sure what my psychiatrist will do as he wants me off the Solian completely soon (because I have tardive dyskinesia). It's great that you have tolerated it so far, as it can really zonk you out with sleepiness when you first start and each time you increase the dose. Keep at it and I hope it really helps the symptoms. :)
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.